# SDR SWIA2018121245351

- Difficulty date: November 7, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Rt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY DOOR FITTINGS GOUGED 2EA. (C-CHECK) RO: 12/11/2018 REMOVED DAMAGE FROM THE RH EMERGENCY DOOR FITTINGS 2EA. IAW REO.
